# SDR SWAA2020011323374

- Difficulty date: January 13, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shield
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB FWD CONTROL STABILIZER TRIM MECHANISM DRIP SHIELD CRACKED. MARKED 29-47 / RECEIVED NEW DRIP SHIELD. REPLACED ON THE RACK
